# SDR AWXA200600665

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,194 hours, 43,340 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F18T5WWRS
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - FLT 0554 - FLIGHT ATTENDANTS REPORTED SEEING SPARKS AROUND AIR VENTS ON THE RT SIDEWALL BETWEEN ROWS 11 AND 12.  MAINTENANCE INSPECTED WIRING IN THE OVERHEAD PANELS FROM ROW 10 TO ROW 14 FOR DEFECTS.  NO DEFECTS WERE NOTED.  REMOVED AND REPLACED THE RT SIDEWALL LIGHT AT ROW 11 FOR FLICKERING.  REPORTED FOR PRECAUTIONARY PURPOSES.
